Lipschitz regularity for some asymptotically convex problems

Diening L, Stroffolini B, Verde A (2011)
ESAIM. Control, Optimisation and Calculus of Variations 17(1): 178-189.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Stroffolini B, Verde A. Lipschitz regularity for some asymptotically convex problems. ESAIM. Control, Optimisation and Calculus of Variations. 2011;17(1):178-189.
Diening, L., Stroffolini, B., & Verde, A. (2011). Lipschitz regularity for some asymptotically convex problems. ESAIM. Control, Optimisation and Calculus of Variations, 17(1), 178-189. doi:10.1051/cocv/2009046
Diening, L., Stroffolini, B., and Verde, A. (2011). Lipschitz regularity for some asymptotically convex problems. ESAIM. Control, Optimisation and Calculus of Variations 17, 178-189.
Diening, L., Stroffolini, B., & Verde, A., 2011. Lipschitz regularity for some asymptotically convex problems. ESAIM. Control, Optimisation and Calculus of Variations, 17(1), p 178-189.
L. Diening, B. Stroffolini, and A. Verde, “Lipschitz regularity for some asymptotically convex problems”, ESAIM. Control, Optimisation and Calculus of Variations, vol. 17, 2011, pp. 178-189.
Diening, L., Stroffolini, B., Verde, A.: Lipschitz regularity for some asymptotically convex problems. ESAIM. Control, Optimisation and Calculus of Variations. 17, 178-189 (2011).
Diening, Lars, Stroffolini, Bianca, and Verde, Anna. “Lipschitz regularity for some asymptotically convex problems”. ESAIM. Control, Optimisation and Calculus of Variations 17.1 (2011): 178-189.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar